Lyapunov-type inequalities for certain nonlinear systems on time scales


Unal M., ÇAKMAK D.

TURKISH JOURNAL OF MATHEMATICS, vol.32, no.3, pp.255-275, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 3
  • Publication Date: 2008
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.255-275

Abstract

In this study, we prove Lyapunov-type inequalities for certain nonlinear systems on an arbitrary time scale T by using elementary time scale calculus. These inequalities enable us to obtain a criterion of disconjugacy for such systems. Special cases of our results contain the classical Lyapunov inequality for both differential and difference equations.